| Model Number |
BIO-COMP, SWIVELOCK C, TT, 4.75X19.1MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 4th december 2025, it was reported by a distributor via email that for an ar-2324bcctt, suture anchor, biocomposite swivelock® c vented 4.75 x 19.1 mm, with tigertape® loop suture (white/black), the swivelock eyelet was broken during insertion into humeral head.Ar-1927pb was used to punch the hole.This was detected during use in a rct repair on (b)(6) 2025.The procedure was completed successfully as an additional swivelock was used.No fragment was left inside the patient.Bone density test was not performed.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a user error, including improper bone preparation and/or improper surgical technique associated with the device.Directions for use dfu-0087-eor6 corkscrew, pushlock, and swivelock, suture anchors g.Precautions 3.Make sure to use the recommended drill bit or punch to create the bone socket.4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.The complaint allegation was not confirmed.No evidence of that failure was received.